# SDR HALA2018123100683

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 29,965 hours, 4,682 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 33291290002
- Part serial: 10643
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 ENG. LEAKING FROM EDP (GREEN SYS).// REMOVED AND REPLACED #1 ENG EDP FOR GREEN HYD SYS PER AMM 29-11-51. NO LEAKS NOTED AND OPS CHK GOOD. OK FOR SVC.
